MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728737
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints (b)(4)).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw a foreign body within the low pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.Note: on october 17, 2019, we received a copy of medwatch (mw5090081).

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
MDR Report Key9218432
Report Number2520313-2019-00047
Device Sequence Number16686006
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2023
Device Model Number60728737
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8564623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1